Applied Mathematics

Vol.5 No.5(2014), Paper ID 44068, 8 pages

DOI:10.4236/am.2014.55078

 

The Construction of Locally D-Optimal Designs by Canonical Forms to an Extension for the Logistic Model

 

Irene García Camacha Gutiérrez, Raúl Martín Martín

 

Mathematics Department, Castilla-La Mancha University, Toledo, Spain
Mathematics Department, Castilla-La Mancha University, Toledo, Spain

 

Copyright © 2014 Irene García Camacha Gutiérrez, Raúl Martín Martín et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Gutiérrez, I. and Martín, R. (2014) The Construction of Locally D-Optimal Designs by Canonical Forms to an Extension for the Logistic Model. Applied Mathematics, 5, 824-831. doi: 10.4236/am.2014.55078.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.